You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1970/66/3
a-adic completions of Noetherian lattice modules
Download
PDF
- a-adic completions of Noetherian lattice modules
Article
Original scientific text
Title
a-adic completions of Noetherian lattice modules
Authors
J. Johnson
1
Affiliations
Houston, Tex., U.S.A.
Fundamenta Mathematicae
1970/66/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
347-373
Main language of publication
English
Published
1970
Exact and natural sciences
mathematics